# SDR SWAA2021062370065

- Difficulty date: May 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 R/H VAPOR BARRIER UPPER ANGLE IS CRACKED AT RBL 8 W/L 164 / REMOVED DAMAGE ON R/H VAPOR BARRIER UPPER ANGLE RBL 8 W/L 164; REPAIRED IAW SRM 57-10-10-2R-5
